# SDR DL76L040125

- Difficulty date: February 1, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 42,297 hours, 6,645 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288237
- Part serial: 0561
- Condition: Overheated
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES STRONG IN AFT GALLEY AREA DURING PREFLIGHT.  FOUND POTABLE WATER COMPRESSOR SMOKING.  REPLACED COMPRESSOR MM, OPS CHECK AND LEAK CHECK GOOD.  VERIFIED PRESSURE SWITCH OPS NORMAL.
